# SDR ASOA2013012302891

- Difficulty date: January 4, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED AT APPR0X FS 349.00.  REMOVED DAMAGED SERVICE DOOR DOOR ANGLE IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW SERVICE DOOR SILL ANGLE, PN 601R38303-253 IAW SRM 51-40-11.  INSTALLED NEW SERVICE DOOR ANGLE, PN 601R38365-253 IAW SRM 51-42-06-51-42-21.
